# SDR C2XA10CL030

- Difficulty date: January 24, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 25,005 hours, 18,636 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: 14521492401
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLT 2866 THE CREW REPORTED THE LANDING GEAR HANDLE AND GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE INSPECTED AND RESECURED THE NOSE LANDING GEAR PROXIMITY SWITCH HARNESS CONNECTOR.  THE NOSE STRUT WAS ALSO SERVICED.
